# SDR MASA2010091600995

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 17,303 hours, 13,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CREW NOTED NR 1 BRAKE TEMP AT 3 &  NR 2  AT 7.  MX SECURED QD AND BLED HYD SYSTEM.
